# SDR DLL10960910

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE FS 1212 CANTED BULKHEAD INSPECTION PER SI 7-70645-12, A CRACK WAS FOUND AT LBL 10.0.  THE CRACK WAS TRIMMED OUT AND REPAIRED PER DL ERA 273562-14.
